# SDR FDEA201909162256

- Difficulty date: September 16, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 79,330 hours, 30,163 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N200216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED - STA 880 BETWEEN BL0 (ZERO) TO STR 28L KEEL BEAM EXTENSION. VIEW AFT SIDE OF FRAME EVALUATED SHEAR TIE AT STA 880 BETWEEN BL0 TO STR 28L KEEL BEAM EXTENSION AND FOUND SHEAR TIE EXFOLIATED WITH 100% MAT LOSS AND OUT OF LIMITS IAW SRM 53-00 00-07-1A, DET II FIG 101. FORMED, LOCATED, DRILLED AND FINAL TRIMMED NEW SHEAR TIE IAW DWG # 140N2002, INSTALLED NEW SHEAR TIE IAW DWG # 140N2002, SRM 51-40-02-0G, 51-40-05-0G.
